MAUDE Adverse Event Report: ABBOTT SUSTAIN XL DR; Pulse generator, permanent, implantable

ABBOTT SUSTAIN XL DR; Pulse generator, permanent, implantable
Model Number PM2136
Medical Device Problem Codes Computer Software Problem (1112); Unexpected Mode Switch (4076)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
During an in-clinic follow-up, the patient was feeling discomfort.After interrogation, the device was found to be in back-up mode (bvvi) due to bit flip.Additionally, during interrogation, while in bvvi, the model number was showing incorrect.The device had a firmware update which resolved the bvvi and corrected the model number in the programmer records event.The patient was stable with no consequences.

Brand Name
SUSTAIN XL DR
Common Device Name
Pulse generator, permanent, implantable
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25111336
Report Number2017865-2026-08970
Device Sequence Number13350845
Product Code NVZ
UDI-Device Identifier05414734504713
UDI-Public(01)05414734504713(10)S000002688(17)160930
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2016
Device Model NumberPM2136
Device Lot NumberS000002688
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Initial Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/02/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown